# SDR QXEA2018082100300

- Difficulty date: August 21, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 22,950 hours, 24,547 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 697070003
- Part serial: DAP0329
- Condition: Out Of Balance
- Location: Nr 2
- Part time: 24,929 hours, 26,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  AIRFRAME VIBRATION FELT IN CONTROL YOKE AS WELL AS PILOT SEAT.  INTENSITY WAS CYCLICAL FROM LIGHT TO MODERATE AT ALL AIRSPEEDS AND ALTITUDES.  GREATEST INTENSITY WAS FELT BELOW 6,000 FEET.  DIVERTED,  AND LANDED UNEVENTFUL.  REMOVED FROM SERVICE.  PERFORMED A PROPELLER BALANCING. FOUND THE NR 2 PROP IPS TO BE HIGH. R & R NR 2 PROPELLER ASSEMBLY. AIRCRAFT RETURNED TO SERVICE.
